# SDR QXEA0201599

- Difficulty date: October 5, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 45,001 hours, 54,838 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ON THE LT SIDE VERTICAL STABILIZER ATTACH ANGLE THE MOST AFT RIVET ON THE LOWER FLANGE OF THE ATTACH ANGLE IS LOOSE. REPAIRED IAW FOKKER SRM 51-31-01.
